# SDR C8GA200000008

- Difficulty date: July 28, 2000
- Submitted: July 31, 2000
- Operation: Air carrier
- Aircraft: N84357
- Make and model: Boeing 727231
- Aircraft serial: 21989
- Aircraft time: 47,169 hours, 28,616 cycles
- System (JASC): 2420 · AC Generation System
- Part: Circuit Breaker
- Condition: Tripped
- Location: Nr 2 Generator
- Part time: 47,169 hours, 28,616 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: H, J
- Precautionary procedure: A

## Discrepancy

FLIGHT BX719 FROM MCO TO TOL.  DURING CLIMBOUT, NR 2 BUSS TIE LIGHT ILLUMINATED. 15 SECONDS LATER NR 2 GENERATOR AND FIELD TRIPPED, YAW DAMP LIGHT ILLUMINATED, AND CAPT''S AND F/O LOST ALL INSTRUMENTS.  CLOSED BUSS TIE AND CAPT''S INSTRUMENT POWER RETURNED EXCEPT ESSENTIAL INSTRUMENTS.  SWITCHED TO NR 1 GENERATOR.  CAPT INSTRUMENTS POWER RETURNED.  AIRCRAFT RETURNED TO MCO AND LANDED WITHOUT FURTHER INCIDENT.  FOUND NR 3 BUSS TIE BREAKER POPPED.  RESET BREAKER.  ALSO FOUND NR 2 VOLTAGE REGULATOR OUT OF ADJUSTMENT.  ADJUSTED VOLTAGE REGULATOR.  PERFORMED ENGINE RUN FOR SYSTEMS CHECK IN ACCORDANCE WITH BOEING MAINTENANCE MANUAL 727-20-0.  OPS CHECK GOOD.  AIRCRAFT RETURNED TO SERVICE.
